# SDR 20000724SH026

- Difficulty date: July 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N6305F
- Make and model: Cessna 182P
- Aircraft serial: 18264152
- Engine: Cont IO470F
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 165201325
- Condition: Detached
- Location: Hinge Pin
- Part time: 33 hours
- Component: Duct, Cessna
- Component part number: 165201338
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING T/S OF ROUGH ENG OPERATION FOLLOWED BY NOTED REDUCTION IN AVAILABLE POWER, THE ALTERNATE-AIR DOOR PN 1652013-25 WAS FOUND LOOSE IN THE INDUCTION BOX.  THE HINGE PIN HAD SLID OUT OF THE HINGE ALLOWING THE DOOR TO PARTIALLY OBSTRUCT THE AIR FLOW TO  HE ENGINE.  UPON INSP OF THE HINGE, DETERMINED STACKING PROCEDURE DURING MFG WAS INADEQUATE TO RETAIN  HINGE PIN.  FURTHER ENG DAMAGE RESULTED FROM INGESTION OF THE HINGE SPRING THAT WAS FND LODGED IN THE EXH MUFFLER BAFFLE. AIR-BOX ASSY, PN 1652013-38 WAS INSTALLED IN CONJUNCTION WITH STC NR SA3825SW IN FACTORY NEW CONDITION; 32.6 HRS BEFORE.
